# SDR DXTA2025020502211

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 8,881 hours, 5,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING THE MED FROM THE INSIDE, A SHARP, METALLIC POP IS HEARD AFTER THE VENT DOOR HAS OPENED AND AS THE LEVER STARTS TO ENGAGE THE DOOR TO RAISE IT OUT OF ITS TRACKS. THE SOUNDS SEEMS TO COME FROM THE BASE OF THE LEVER HANDLE INSIDE THE HOUSING.
